# SDR DLM88952325

- Difficulty date: May 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N911DL
- Make and model: Doug MD-88
- Aircraft serial: 49542
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Pneumatic System
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DURING CRUISE, HAD SMOKE AND ODOR IN CABIN AFTER ANTI ICE WAS TURNED ON.  DIVERTED TO TYS SMOKE DISSIPATED WHEN ANTI ICE WAS TURNED OFF.  CHECKED APU AND ENGINE OIL QTY.  FOUND NORMAL.  PERFORMED DUCT BURN-OUT PROCEDURES, RETURNED TO SERVICE.
